# SDR FDEA201811143208

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP FORWARD HINGE (WING SIDE) LOWER MOUNT OUTBOARD HOLE BORE CORROSION.    CORROSION AT LEFT HAND OUTBOARD FLAP OUTBOARD FOWARD HINGE (WING SIDE) LOWER   MOUNT OUTBOARD HOLE BORE (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-  11 CMM 57-44-09.SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-  11 CMM 57-44-09 AND EA.# 1-5750-128595 A P2 STEP 2A AND STEP 2.TITLE: WINGS- FLIGHT   SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -  CORROSION REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.REFER TO EA.# 1-5750-  128595 A P2 AND SNRM N00344 FOR WORK DETAILS.
